# SDR EVAS091022

- Difficulty date: November 20, 2002
- Submitted: November 21, 2002
- Operation: Air carrier
- Aircraft: N16101
- Make and model: Doug MD-11
- Engine: Ge CF680C2D1F
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Flamed Out
- Location: Nr 2
- Stage of operation: TX
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: D

## Discrepancy

NR 2 ENGINE FLAMED OUT AFTER START.  NR 2 ENGINE WET MOTORING AND DRY MOTORING.   NR 2 ENGINE IDLE RUN TEST NML IAW AMM 71-00-00
